# SDR 9JLA2022121632678

- Difficulty date: December 5, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N563CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605563
- Aircraft time: 6,159 hours, 4,346 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: D45C24
- Part serial: 769
- Condition: Defective
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED A STABILIZER MISCOMPARE ANNUNCIATOR ILLUMINATED WHEN COMMANDING FLAPS 0 TO 15 FOLLOWED THE QRH WHICH LED THE CREW PULLING THE STAB CONTROL CIRCUIT BREAKER. HYDRAULIC PRESSURE ANNUNCIATOR WAS FLASHING DUE TO STAB NOT MOVING. THE LANDING WAS UNEVENTFUL. THE BASE MAINTENANCE TEAM DETERMINED THE AIRSPEED SWITCH WAS DEFECTIVE. THE SWITCH WAS REMOVED AND REPLACED WITH NEW UNIT. OPS AND LEAK CHECKS WERE SATISFACTORY.
